It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 80 for steroids and tysabri. (0.169 seconds)


... I, myself am JC Virus positive and have been offered Tysabri and am considering it at this time. IT only means that you have to be monitored even more closely and most MS specialists will limit your Tysabri to only one year... ... (7 replies)
... Having a port placed for my Tysabri treatments this week. I am a nurse, so I have known many people with port and have accessed many, but I have never had one myself. ... (3 replies)
... is they slow down the progression of the disease, by A. limiting new lesions on the MRI and B. by limiting new lesions, you reduce the relapses and C. reduce new symtoms from starting. Its not a fool proof science. ... (7 replies)

Steroids questions
Jun 14, 2007
... First of all,. you should not be apologizing for having a rough week or day. Just do yourself a favor and start your post with stating that. You dont think we ALL have those days? ... (14 replies)
... as others have, and are becoming disheartened. ... (89 replies)
... thanks so much for your reply just not sure what to do go on im afraid of relapses after doing so good on tysabri but i know i have to get off wondering if dr will put me on steroids before starting new meds or what i go on monday thanks again i appreciate your help with this (14 replies)
... first diagnosed case of PML. Almost everyone will test positive at some time or another for the JC virus, but its a crazy virus. You can test negative on Tuesday and test positive on Friday..... ... (5 replies)
... scovered in 1965. It is a simple virus which seemingly does no harm With medical advancement, however, the seemingly insignificant virus was found to cause PML and other diseases. ... (5 replies)
... From 2002 to 2007 or so, I was on betaseron, and NEVER got past the side effects. I mean, body aches, fever, the whole nine yards. My neuro switched me to Tysabri about this time, and it worked great for MS, but really aggravated my migraines. So, I was put on Copaxone after 3 years on Tysabri. ... (9 replies)
... While a person with steroids MAY recover, there is no guarantee nor is there with no meds. What i do know is that my recovery does not leave me with side effects of steroids. ... (6 replies)
... center. And more than likely, they wil NOT administer Tysabri while you have Optical Neuritis. Its a condition which Tysabri can aggravate. ... (6 replies)
... Thanks for the birthday wishes. Im nearing my 10 years and to be honest, it is scary.... ... (18 replies)
... Opth, you may have waited too long for the steroids to help. It will get better on its own, but it will take time. ... (3 replies)
... after having a seizure. My sister and I grew up completely normal lives. In fact, we did not even have a clue that my Mom even had MS. She never had a single symptom after her seizure. ... (4 replies)
... however Rebif is the strongest DMD on the market, besides Tysabri, and it has the highest evidence of less MRI activity and less lesions of any other injectable. ... (5 replies)
... I have been on all of the ABC drugs. Nothing worked for me either. I am now on Tysabri. Not bad for once a month. I just started and have had one infusion. I feared PML too. But I also feared having exhacerbations. I will not have anymore steriod infusions. ... (4 replies)
... xly, I wont be as good a reference as someone who is on Tysabri, but since we dont have allot of them posting, I wanted to give you my thoughts and also tell you, I had this same conversation with my Neuro less then 2 weeks ago. ... (5 replies)
... All went very well! What a great nursing staff, sharp about their jobs and great senses of humor! I am the shy, quite type... ... (33 replies)
... feel my legs are getting weaker and terrified... Would give anything to be able to keep walking! ... (7 replies)
Tysabri
Dec 22, 2007
... HI there. Sorry you are having problems. I do know about Tysabri but I dont understand about why your doctor isnt suggesting it. First of all, Tysabri isnt approved for progressive MS, that might be the reason, but secondly, just because your balance isnt coming back, doesnt make your MS progressive... ... (2 replies)


Associated Tags: advise, new dx, optic neuritis, rebif, tysabri

Pages: 1 2 3 4

All times are GMT -7. The time now is 01:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!